I went to the er recently due to having svt, my troponin levels were high, they did two ekgs and two blood tests before they released me. I'm trying to quit smoking and I'm using the transdermal patch, I'm on lisopril, atenolol and lovastatin. Is the patch ok to use?
Hi, dear I have gone through your question. I can understand your concern. You have habit of smoking. Nicotinetransdermal patch is helpful in avoiding smoking. Continue your lisinopril, atenolol and lovastatin. Your Electrocardiogram is ok so nothing to worry about that. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]